# SDR IPXA09855979

- Difficulty date: February 15, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 565507727
- Condition: Dented
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS NR 852-S4-08, LT SIDE, FLUSH REPAIR, STA ZR 170.656 HAS A DENT, GOUGED, TOOLING DAMAGE, AND FASTENERS DISTANCE LESS THAN 4D.  REPAIRED PER TIMCO REO-G12807 REV IR, AND UPS EO NR DC8-5520-33390-A.
